# SDR ASAA1198797

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 28,311 hours, 11,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 6647273
- Condition: Worn
- Location: Entry Door
- Component: Guide Arm
- Component part number: 141A60752
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE AND INTERMITANTLY DOES NOT CLOSE FULLY WHEN L1 DOOR HANDLE IS IN CLOSED POSITION.  FOUND GUIDE ARM ROLLER WORN ALLOWING AFT END OF DOOR TO BE MIS TIMED WITH THE FWD END.  REMOVED/REPLACED AND ADJUSTED GUIDE ARM IAW B737 900 MM 52 11 21 000 802 MM 52 11 21 400 802.
